# SDR CALA9901296

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP CHORD OF FLOORBEAM CORRODED AT STA 720 BETWEEN RBL 1.0 AND RBL 53.  THE FLOORBEAM CHORD WAS REPAIRED IAW ECRA 5321-01066.
